# SDR SWAA01844

- Difficulty date: March 1, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 34,189 hours, 23,242 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952884
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY FELL OUT, DID NOT DEPLOY, STILL OPERATIONAL.  RE-INSTALLED SLIDE IAW AMM.
